| Catalog Number |
E200-27M |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on an unknown date and year, a 27mm epic plus mitral was selected for an implant.During the procedure, the holder on valve fell apart on the field before being cut free.The valve itself was apparently intact and able to be successfully implanted.The patient is stable.